# SDR SIMA20201228001

- Difficulty date: December 28, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 40,885 hours, 35,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley Ceiling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY CEILING EMERGENCY LIGHT INOPERABLE.  C/A: R & R GALLEY CEILING EMERGENCY LIGHT, IAW AMM TASK 33-50-09-000-801-A AND 33-50-09-400-801-A.  OPERATIONS CHECK GOOD.
